# SDR DALA2014100105342

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD PRESSURE DOME SPLICE DOUBLER BS 1338 BETWEEN LONGERONS 29L - 29RT.  FOUND TO BE OUT OF LIMITS IAW SRM 53-01.  CORROSION WAS REMOVED IAW SRM 51-10-3, PAR 26.  REPAIRED IAW SRM 53-14-3, FIG 7 AND 51-10-3, PAR 14 AND 21.  UT, WAS ACCOMPLISHED IAW NDT SPM 04-00-07, PARAGRAPH 5, FIG 3.
